# SDR IPXA2025092335886

- Difficulty date: September 16, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 28,413 hours, 17,753 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Component: Flap, Airbus
- Component part number: A57960300007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CENTER FLAP,TOP SKIN RIB FLANGE, ONE CRACK NOTED AT RIB 13. INSTALLATION IN STEP 17, PRIMER AND TOPCOAT APPLIED.  INSTALLED DOUBLER IAW-A300-SRM-51-40-21.
